# SDR ZZDA2008093

- Difficulty date: April 23, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 23078391
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC ODOR DETECTED IN FORWARD GALLEY.  ON FIRST ENTRY INTO AIRCRAFT, MORE OF A HEAT SMELL THAN AN ELECTRICAL SMELL.  T/S REF FIM 21-22.  NO ODORS NOTED, ALSO INSPECTED XM STATIONS, COFFEE MAKERS, ENGINE AND APU AREAS FOR LEAKS.  NO DEFECTS NOTES.  REPLACED COALESCER BAGS REF 21-54.
